An Introduction To Complex Arithmetic and an Original Reformulation of the Goldbach Conjecture

  • Ikorong Annouk Research in Pure Mathematics
Keywords: Goldbach, Goldbachian

Abstract

In this paper, we give an original reformulation of the Goldbach conjecture via complex arithmetic calculus. This reformulation shows that the Goldbach conjecture can be attacked without using strong investigations that have been on this conjecture in the past.

Downloads

Download data is not yet available.

References

[1] A. Schinzel, Sur une consequence de l'hypothese de Goldbach. Bulgar. Akad. Nauk. Izv. Mat. Inst.4, (1959). 35
Published
2019-04-30
How to Cite
Annouk, I. (2019). An Introduction To Complex Arithmetic and an Original Reformulation of the Goldbach Conjecture. MathLAB Journal, 2(1), 79-84. Retrieved from https://purkh.com/index.php/mathlab/article/view/296
Section
Research Articles